Lattice ordered groups having a largest convergence

Ján Jakubík

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 717-729
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Lattice ordered groups having a largest convergence." Czechoslovak Mathematical Journal 39.4 (1989): 717-729. <http://eudml.org/doc/13822>.

@article{Jakubík1989,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {abelian lattice ordered group; sequential convergences; radical class; homogeneous convergence},
language = {eng},
number = {4},
pages = {717-729},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Lattice ordered groups having a largest convergence},
url = {http://eudml.org/doc/13822},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Jakubík, Ján
TI - Lattice ordered groups having a largest convergence
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 717
EP - 729
LA - eng
KW - abelian lattice ordered group; sequential convergences; radical class; homogeneous convergence
UR - http://eudml.org/doc/13822
ER -

References

top
  1. Harminc M., Sequential convergences on abelian lattice ordered groups, Convergence Structures 1984. Mathematical Research, Band 24, Akademie-Verlag, Berlin, 1985, 153-158. (1984) MR0835480
  2. Harminc M., The cardinality of the system of all sequential convergences on an abelian lattice ordered group, Czechoslov. Math. J. 37, 1987, 533-546. (1987) MR0913986
  3. Harminc M., Sequential convergences on lattice ordered groups, Czechoslov. Math. J. 39, 1989, 232-238. (1989) MR0992130
  4. Jakubík J., Radical classes and radical mappings of lattice ordered groups, Symposia mathematica 31, Academic Press, New York-London, 1977, 451 - 477. (1977) MR0491397
  5. Jakubík J., Convergences and complete distributivity of lattice ordered groups, Math. Slovaca 38, 1988, 269-272. (1988) MR0977905
  6. Jakubík J., On summability in convergence l -groups, Čas. pěst. mat. 113, 1988, 286-292. (1988) MR0960765

Citations in EuDML Documents

top
  1. Ján Jakubík, Principal convergences on lattice ordered groups
  2. Ján Jakubík, Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras
  3. Ján Jakubík, Sequential convergences on pseudo MV-algebras
  4. Ján Jakubík, Sequential convergences in -groups without Urysohn’s axiom
  5. Ján Jakubík, Sequential convergences on M V -algebras
  6. Matúš Harminc, Ján Jakubík, Maximal convergences and minimal proper convergences in -groups
  7. Ján Jakubík, Sequential convergences in lattices
  8. Ján Jakubík, Sequential convergences on free lattice ordered groups
  9. Ján Jakubík, Sequential convergences in a vector lattice
  10. Ján Jakubík, Sequential convergences on generalized Boolean algebras

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.